Stevens Johnson Syndrome (SJS), Toxic Epidermal Necrolysis Syndrome (TENS), and Medical Malpractice

Stevens Johnson Syndrome (SJS) is a severe blistering condition of the skin and mucous membranes of the mouth, ears, nose, and eyes.  It is usually the result of an allergic reaction to certain medications including, but not limited to, antibiotics (penicillin), anti-epileptics (such as Dilantin and Depakote), sulfa drugs, non-steroidal Continue Reading

Accutane and the Potential for Increased Risk of Crohn’s Disease and Ulcerative Colitis

Accutane has been prescribed since the 1980s to treat severe acne.  Since then, thousands of patients have reported serious side effects that include gastrointestinal disorders. The American Journal of Gastroenterology reported the connection in 2006, specifically noting the development of the inflammatory bowel diseases Crohn’s and ulcerative colitis in some Continue Reading